# SDR DALA2014121306530

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME HAS SEVERAL DENTS BS 520 BETWEEN STRINGERS 24 - 25L.  REPAIRED IAW ERA529975-14, REV ORGINAL SECTION II.
